CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Berlekamp, Elwyn R. and McEliece, Robert J. and van Tilborg, Henk C. A. (1978) On the inherent intractability of certain coding problems. IEEE Transactions on Information Theory, 24 (3). pp. 384-386. ISSN 0018-9448. doi:10.1109/TIT.1978.1055873. https://resolver.caltech.edu/CaltechAUTHORS:BERieeetit78

This list was generated on Thu Dec 8 17:39:56 2022 UTC.